# SDR ASAA2022102741030

- Difficulty date: October 27, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 39,280 hours, 12,992 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311219820106
- Condition: Corroded
- Location: Scuff Plate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT HAS 3EA AREAS OF CORROSION UNDER LWR SCUFF PLATE GROUNDED - YES. REMOVED AND REPLACED CORRODED FITTING IAW A320 SRM 51-42-11 REV 143 01 NOV 2022
